Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 1, Pages 43-46
http://dx.doi.org/10.1155/S016117120200491X

Remarks on certain selected fixed point theorems

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, (U.P.), India

Received 8 July 1999; Revised 27 March 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Imdad, “Remarks on certain selected fixed point theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 1, pp. 43-46, 2002. https://doi.org/10.1155/S016117120200491X.